# SDR AALA20012088

- Difficulty date: December 2, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT ROW 24 INOPERATIVE.  REPAIRED SPLICE AT CONNECTOR FOR EMERGENCY EXIT LIGHTS AT ROW 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
